# SDR QXEA0100099

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 31,590 hours, 38,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MGG1055
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- EMERGENCY EXIT SIGN ON ROW 9 HAS BROKEN LENS.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
